RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2019, том 31, выпуск 2, страницы 174–188 (Mi aa1642)  

Статьи

Bounded point derivations on certain function spaces

J. E. Brennan

Department of Mathematics, University of Kentucky, Lexington, KY 40506, USA

Аннотация: Let $X$ be a compact nowhere dense subset of the complex plane $\mathbb{C}$, and let $dA$ denote two-dimensional Lebesgue (or area) measure in $\mathbb{C}$. Denote by $\mathcal{R}(X)$ the set of all rational functions having no poles on $X$, and by $R^p(X)$ the closure of $\mathcal{R}(X)$ in $L^p(X,dA)$ whenever $1\leq p<\infty$. The purpose of this paper is to study the relationship between bounded derivations on $R^p(X)$ and the existence of approximate derivatives provided $2<p<\infty$, and to draw attention to an anomaly that occurs when $p=2$.

Ключевые слова: point derivation, approximate derivative, monogeneity, capacity.

Полный текст: PDF файл (226 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
Поступила в редакцию: 13.11.2018
Язык публикации: английский

Образец цитирования: J. E. Brennan, “Bounded point derivations on certain function spaces”, Алгебра и анализ, 31:2 (2019), 174–188

Цитирование в формате AMSBIB
\RBibitem{Bre19}
\by J.~E.~Brennan
\paper Bounded point derivations on certain function spaces
\jour Алгебра и анализ
\yr 2019
\vol 31
\issue 2
\pages 174--188
\mathnet{http://mi.mathnet.ru/aa1642}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1642
  • http://mi.mathnet.ru/rus/aa/v31/i2/p174

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:57
    Литература:16
    Первая стр.:10
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019